MAUDE Adverse Event Report: BIOARRAY SOLUTION LTD. PRECISETYPE HEA MOLECULAR BEADCHIP TEST KIT; MOLECULIAR ERYTHROCYTE TYPING TEST

BIOARRAY SOLUTION LTD. PRECISETYPE HEA MOLECULAR BEADCHIP TEST KIT; MOLECULIAR ERYTHROCYTE TYPING TEST
Model Number 800-20202-08
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
Donor who has typed as c negative multiple times by serology (manual and automated) that is testing positive with hea.Molecular results tested multiple times with 2 different extractions.
 
Additional Manufacturer Narrative
Health care provider reported donor who has typed as c negative multiple times by serology (manual and automated, all immucor reagents) that is testing positive with hea.Molecular results tested multiple times with 2 different extractions.

Brand Name
PRECISETYPE HEA MOLECULAR BEADCHIP TEST KIT
Common Device Name
MOLECULIAR ERYTHROCYTE TYPING TEST
Manufacturer (Section D)
BIOARRAY SOLUTION LTD.
35 technology drive, suite#100
warren NJ 07059 5148
Manufacturer Contact
jesdeep sidhu
35 technology drive, suite#100
warren, NJ 07059-5148
9084449591
MDR Report Key15480722
Report Number3005967741-2022-00012
Device Sequence Number5640067
Product Code PEP
UDI-Device Identifier10888234100065
UDI-Public10888234100065
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
BP130026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number800-20202-08
Device Catalogue Number800-20202-08
Device Lot Number21-105-V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2022
Initial Report FDA Received Date09/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown